It is currently Wed Feb 22, 2017 1:37 am
Czarina wrote:I'm on Levlen ED at the moment, mainly for my endometreosis. It hasn't made me gain any weight. I haven't been losing very easily, but I think it's due to my being in the healthy weight range now, and close to goal.
I want to change pills, I am finding that my acne is a lot worse...I would appreciate any insight into the different pills out there, especially those that are supposed to help severe acne. Also any experiences of Implanon would be interesting.
Yasmin & other expensive pills shouldn't make you gain weight. Even when you have your period you shouldn't get any bloating or anything. It may make your weight distribute differently (more around hips) but if you're dedicated enough it shouldn't make that much difference. I was worried about this too so I did soo much research into it!
starr22 wrote:Hey matchbox
From a personal view, I have been on birth control for the past 11 yrs (9yrs on pill and 2 yrs implanon) and I don't think it has made me gain weight. I gained most of my weight when I was about 23 (I am now 27) just from becoming lazy with what I was eating and no exercising. However I was talking to my Dr last week about my struggles to lose weight and she suggested I have a break from my implanon and see if it helps me lose weight. She said that they can increase your appetite, therefore making you put on weight and also making it hard to lose weight.
Anyway, I just got my implanon out on Friday, so i'll let u know if I get any amazing weight loss results in the coming weeks
This is just my experience and opinion though, I'm sure lots of others have had different experiences It's probably worth having a good chat with your Doctor ans/or local Pharmicist though.
Sorry If I was not much help!
Users browsing this forum: No registered users and 2 guests